I recently went for blood work & found out that I have a very low amount of vitamin d in my system, it was on the lowest end of the spectrum. My Dr told me that it will help my immune system because I am always sick as well as help my bones due to a severe back injury I had a few years ago. I took my first dose last Sunday after dinner, I was told to take it after a meal. I am experiencing some odd effects & was wondering if this has happened to anyone else. I refuse to read the side effects on the pamphlet that comes along with a prescription unless I feel weird. So on that note I have been feeling the following: loss of appetite, extreme weight loss, now this really scares me because I struggle with anorexia nervosa. When force feeding myself my food is having a hard time going down as if my throat is swelling up. I'm so thirsty. I'm in the bathroom all day. I'm not sleeping at all & I take trazodone for sleep but it does nothing. I feel like a zombie. My bones & muscles are in extreme pain, I can't get comfortable. Dizziness. Blacking out upon standing. I'm sweating like a pig. I feel like i'm loosing my mind, over all confusion and forgetfulness. I'm really scared to take my 2nd dose this Sunday. I just don't feel right at all. Will these side effects subside? If so how long does it normally take? Should I be concerned at this point? Any information will be greatly appreciated especially if you have experienced anything like this. Thank you!
No, I periodically have to take 100,000 of D3 which is more potent than D2 (they perform the exact same function). The prescription of D2 is just following convention where high dose Vitamin D is called for and easier to obtain in large amounts in Gel caps.
Anyhow my vitamin D levels are often below normal adult minimum and one massive dose periodically on top of daily gel caps, I find totally benign.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Jan 2010 • 9 answers
Posted 20 Mar 2013 • 4 answers
Posted 22 Feb 2014 • 1 answer
Posted 2 Oct 2015 • 3 answers
Posted 10 Oct 2016 • 0 answers